# SDR CA070711007

- Difficulty date: July 10, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,462 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Part number: TC17300
- Condition: Stiff
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED CABLE DRUM FROM FUEL SELECTOR, LUBRICATED SELECTOR WITH YIELD AND REINSTALLED CABLE DRUM. (TC NR 20070711007)
